# SDR SCNA20210514047

- Difficulty date: April 16, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787-S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STA. 787 FRAME SPLICE @ STR. 25R. DUE TO NO ALLOWABLE DAMAGE IN THE SRM, FRAME SPLICE AT STA. 787 S25R FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SPLICE PO 821237 IAW SRM 51-40-02-0G-0, BOEING DWG 146A1262 REV
